# SDR A6WA200940685

- Difficulty date: October 16, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 26,348 hours, 22,899 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISOLATION VALVE WOULD NOT OPERATE IN FLIGHT, RESULTED IN UNPRESSURIZED LANDING.   REMOVED AND REPLACED ISOLATION VALVE IAW AMM 36-11-07.  OPS CHECK GOOD.  (K)
